Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Itchy red spots after using ice meth, what are the remedies for this ?

hi sir ive been using ice met a month ago and one time i got allergy from it my body is very itchy and reds spot appear i was afraid that time i though i was overdose of ice i drink milk that time coz my heart beat so fast i though im gonna die that day after i drink milk i fell asleep and my allergy disappear now everytime i use ice met sometimes the marks appears again what do u think is my problem sir?the red marks start to appear on my hands neck shoulder and feet parts of my body that expose to air
Asked On : Sun, 27 Mar 2011
Answers:  2 Views:  1463
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi there,
You might be having cold-urticaria, which needs a detailed evaluation. Please avoid ice-creams/cold water also since you could get severe allergy leading to laryngeal edema, which can be life-threatening. Kindly get yourself evaluated in detail.
Answered: Wed, 11 May 2011
I find this answer helpful
  User's Response
Hi!, Welcome To healthcareMagic forum,
The best thing would be to show to a dermatologist.
You must avoid ice stuff if it causes allergy to you.
Drink plenty of fluids and water.
Remain in a cool place and see a doctor .
Good Luck!!!!!!!
Answered: Sun, 27 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor